Will Steroid Injections Still Help Tip 20 Months After Rhinoplasty?
- Asked by 8818anon in chicago
- 3 years ago
i had rhinoplasty 20 months ago can I still get a shot of cortisone in the tip to bring it down a little more? I have thick skin.
Steroids in the tip after rhinoplasty.
It may help a little if the tip is hard (which it probably isn't). The injection would do very little and could make it worse. See an experienced rhinoplasty surgeon for a second opinion.
Steroid injections after rhinoplasty
Indeed, steroid injections will still help 20 months after a rhinoplasty as long as there is either fluid retention or scar tissue present. It will also help settle down thick skin in the supratip area.
Web reference: http://www.seattlefacial.com
Yes, steroid injection could help after that length of time but I would be extremely conservative for it could actually cause thinning of the skin and indentations. Go see a plastic surgeon for his/her opinion.
Recent Rhinoplasty Reviews
Steroid Injections 20 Months after Rhinoplasty
Careful injection of a small amount of steroid may help. The treatment is easy for the patient. If not successful, revision is an probable alternative.
Reduce Nasal Swelling of Tip After Rhinoplasty
Steroid injections are one of many methods to help control swelling after rhinoplasty surgery. Steroid injections may still play a role long after the initial surgery, if soft tissue scarring or swelling is an issue. Thick skin patients tend to hold onto nasal swelling longer than thinned skin patients. Steroids could have some undesirable side effects. Speak to a rhinoplasty surgeon to help determine if steroid treatment is appropriate for you.
Steroid Injection 20 Months after Rhinoplasty
I dont think it would hurt to get a steroid injection but I dont think it will help much either. Did you have your tip defatted??
Web reference: http://www.africanamericanrhinoplasty.com
Steroid injections will help
Steroids work best early on but even at 20 months you may see some results. Be aware though that steroids can also cause thinning or dimpling of the skin. Make sure you discuss this with your own surgeon.